Study found that widows and their friends/family often bonded via the monthly checks
by Frandrick on Mon Feb 11, 2008 12:00 AM
I recently posted for my husband who's been having really bad lower back pain. This has been going on for weeks now. He recently had a cat scan done and his oncologist said they didn't find anything unusual or that can be related to his back pain. So he prescribed his vicodine. These help only for a little while and my husband doesn't really like to take pain med if he can bare the pain as this constipates him. Also he noticed that the back pain comes right after he uses the bathroom for bowel movement. He had a colon surgery last August and has gone through 4 rounds of chemo. Has anyone else experienced this pain. He also has lower abdomen pain. Please help and let me know if this should be something we should be alarmed about.
by WhiskersMom on Mon Feb 11, 2008 12:00 AM
How long did your back pain lasts? My husband hasn't had chemo since last July, but often goes to the bathroom alot. He thinks the back pain is coming from straining when he uses the bathroom. He goes quiet often since his colon surgery. Do you also get pain around your hips?
On 2/11/2008 Frandrick wrote:How long did your back pain lasts? My husband hasn't had chemo since last July, but often goes to the bathroom alot. He thinks the back pain is coming from straining when he uses the bathroom. He goes quiet often since his colon surgery. Do you also get pain around your hips?
My back pain usually lasts all day long unless I use a heating pad and then the pain will go away within a few hours. I had part of my colon removed and my surgeon told me I would have more bowel movements than usual. He also said that my stool would be loose, however neither one has been true. I am still receiving chemo, one more treatment to go, and it makes me quite constipated. I have back pain after a bowel movement sometimes and my oncologist said it is probably from straining and told me to take a stool softener 3 times a day. When I get the back pain it is in my lower back and the hip area. Sometimes it is really bad and I can hardly walk until I use a heating pad or patch. I was told that once you finish chemo that it should be out of your system within 1 month. However, the damage that it may have caused can last for months. Hope this helps.
by Arnold on Mon Feb 11, 2008 12:00 AM
by Jackflummer on Mon Feb 11, 2008 12:00 AM
I belive that back pain is associated with bowel movement.
<a href="http://www.back-pain-info-site.com">Back Pain</a>
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.